MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE L; CERAMIC FEMORAL BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE L; CERAMIC FEMORAL BALL HEAD
Model Number 01.29.214
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 march 2021: lot 2004419: (b)(4) items manufactured and released on 06-aug-2020.Expiration date: 2025-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Another device involved: batch review performed on 04 march 2021: liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k122641), lot.2005019: (b)(4) items manufactured and released on 23-sep-2020.Expiration date: 2025-09-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the head 23 days after the primary surgery and the surgery was completed successfully.The liner was left in situ.

Brand Name
MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE L
Common Device Name
CERAMIC FEMORAL BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11562515
Report Number3005180920-2021-00230
Device Sequence Number17335182
Product Code LZO
UDI-Device Identifier07630030809255
UDI-Public07630030809255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2025
Device Model Number01.29.214
Device Catalogue Number01.29.214
Device Lot Number2004419
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR